Archivum mathematicum

ISSN 1212-5059 · Volume 56 (2020), No. 3 · Electronic Edition

M. Elyasi, A. A. Estaji, and M. Robat Sarpoushi
Locally functionally countable subalgebra of $\mathcal{R}(L)$
pp. 127–140: Abstract, GZIP-PS (502 KiB), PDF (500 KiB)

Jean-Marie De Koninck, Nicolas Doyon, A. Arthur Bonkli Razafindrasoanaivolala, and William Verreault
Bounds for the counting function of the Jordan-Pólya numbers
pp. 141–152: Abstract, GZIP-PS (389 KiB), PDF (395 KiB)

Andrew James Bruce
Modular Classes of Q-Manifolds, Part II: Riemannian Structures & Odd Killing Vectors Fields
pp. 153–170: Abstract, GZIP-PS (459 KiB), PDF (453 KiB)

Abdelmalek Azizi * , Jamal Benamara * , Moulay Chrif Ismaili * , and Mohammed Talbi **
The reduced ideals of a special order in a pure cubic number field
pp. 171–182: Abstract, GZIP-PS (446 KiB), PDF (463 KiB)

Silvestru Sever Dragomir
Norm inequalities for the difference between weighted and integral means of operator differentiable functions
pp. 183–197: Abstract, GZIP-PS (422 KiB), PDF (443 KiB)